It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ron Frsot on December 19, 2000 at 04:18:13:

Hi
I just want to repond to Jim. I am 64 years old and have had Rheaumatoid Arthritis for the last thirty years. I was on Methatrexate, Prednisolone, which after awhile became ineffective, and also caused me to put on at least 2 stone in weight. 3 months ago my medication was changed to Arava + prednisolone. As I wanted to lose weight I changed my diet [which I had tried to do before with no result] But after going on to Arava I have lost 2 stone. But unlike you I am quite happy with the result.
Ron

Follow Ups

All times are GMT -7. The time now is 09:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!